Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Continuity of excessive harmonic functions for certain diffusions

Author: Z. R. Pop-Stojanović
Journal: Proc. Amer. Math. Soc. 103 (1988), 607-611
MSC: Primary 60J45; Secondary 31C05, 60J25
MathSciNet review: 943091
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper shows that under certain analytic conditions concerning its potential kernel, a strong Markov process, which is transient and with continuous sample paths, has all of its excessive harmonic functions, which are not identically infinite, continuous, Harnack inequality holds, and a family of its excessive functions is equi-continuous on compacts.

References [Enhancements On Off] (What's this?)

  • [1] R. M. Blumenthal and R. K. Getoor, Markov processes and potential theory, Pure and Applied Mathematics, Vol. 29, Academic Press, New York-London, 1968. MR 0264757
  • [2] K. L. Chung and K. Murali Rao, A new setting for potential theory. I, Ann. Inst. Fourier (Grenoble) 30 (1980), no. 3, 167–198. MR 597022
  • [3] Kai Lai Chung, Probabilistic approach in potential theory to the equilibrium problem, Ann. Inst. Fourier (Grenoble) 23 (1973), no. 3, 313–322. MR 0391277
  • [4] Corneliu Constantinescu and Aurel Cornea, Potential theory on harmonic spaces, Springer-Verlag, New York-Heidelberg, 1972. With a preface by H. Bauer; Die Grundlehren der mathematischen Wissenschaften, Band 158. MR 0419799
  • [5] Ming Liao, Riesz representation and duality of Markov processes, Séminaire de probabilités, XIX, 1983/84, Lecture Notes in Math., vol. 1123, Springer, Berlin, 1985, pp. 366–396. MR 889495, 10.1007/BFb0075866
  • [6] Sidney C. Port and Charles J. Stone, Brownian motion and classical potential theory, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1978. Probability and Mathematical Statistics. MR 0492329
  • [7] Murali Rao, Brownian motion and classical potential theory, Matematisk Institut, Aarhus University, Aarhus, 1977. Lecture Notes Series, No. 47. MR 0440718

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60J45, 31C05, 60J25

Retrieve articles in all journals with MSC: 60J45, 31C05, 60J25

Additional Information

Keywords: Strong Markov process, transience, excessive harmonic functions, Harnack inequality
Article copyright: © Copyright 1988 American Mathematical Society